Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On characteristic classes of flat Riemannian manifolds


Author: A. T. Vasquez
Journal: Bull. Amer. Math. Soc. 74 (1968), 715-717
DOI: https://doi.org/10.1090/S0002-9904-1968-12009-9
MathSciNet review: 0226667
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander and R. H. Szczarba, Characteristic classes of compact solvmanifolds, Ann. of Math. (2) 76 (1962), 1-8. MR 141136
  • 2. L. Charlap, Compact flat Riemannian manifolds. I, Ann. of Math. (2) 81 (1965), 15. MR 170305
  • 3. L. Charlap, and A. T. Vasquez, Compact flat Riemannian manifolds. II, Amer. Math. 87 (1965), J. 551-563. MR 189064
  • 4. S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. 1, Wiley, New York, 1963.
  • 5. I. Reiner, Integral representations of cyclic groups of prime order, Proc. Amer. Math. Soc. 8 (1957), 142. MR 83493
  • 6. R. Thorn, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 61823
  • 7. C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960), 292-311. MR 120654
  • 8. J. A. Wolf, Spaces of constant curvature, McGraw-Hill, New York, 1967. MR 217740


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12009-9

American Mathematical Society